# SDR 20010122CW009

- Difficulty date: December 8, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N6076L
- Make and model: Piper PA60600
- Aircraft serial: 7137961221
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: 920024519
- Condition: Broken
- Location: Lt Mlg Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIR BDL  AIRCRAFT FLYING FROM BOS TO TEB, LOST ALL HYDRAULIC FLUID, DIVERTED TO MAINTENANCE BASE AT BDL. FOUND HYDRAULIC HOSE BROKEN LT GEAR DOOR ACTIVATOR.
